MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRFX ADV - LG 30MM INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL INTRFX ADV - LG 30MM INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 254834
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that the intrfx adv - lg 30mm inserter device and the intrfx adv - sm 30mm inserter device were bent on the inserting tip.There was no delay to a procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2025.No additional information was provided.This is report 2 of 2 of (b)(4).

Brand Name
INTRFX ADV - LG 30MM INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle CH-02 400
SZ   CH-02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22395314
Report Number1221934-2025-02468
Device Sequence Number13111811
Product Code LXH
UDI-Device Identifier10886705026319
UDI-Public(01)10886705026319(10)INCOMPLETE
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown